Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Passed Out!!!

Jugghead

New member
Registered
Joined
Dec 23, 2006
Messages
236
Today, after giving myself a shot of Deca in the left thigh, I immediately felt a severe burning/ache at injection site, followed by an intense wave of dizziness/lightheadedness, became diaphorectic, and passed out! Luckily I was sitting on the tub and just slid down onto the rug! I woke up a few seconds later but only cause I was urinating on my leg!!! Needless to say this has never happened! I'm a nurse and I know all the anatomical positions for injections and I always aspirate prior to injection. I can't explain this! I was supposed to give my self a second shot of Test E but was too scared to do so! Any thoughts???:(
 

Userat204

Active member
Kilo Klub Member
Registered
Joined
Dec 14, 2010
Messages
1,405
Ok this is not funny but LMAO You pissed your self? Sorry bro. How many cycles have you done? Could be nerves. I doubt it was shoot into blood stream but maybe. Never heard of this before so guessing nerves but holy s**t if that's the case I wouldn't be pinning.
 

Quad-smack

New member
Kilo Klub Member
Joined
Nov 27, 2006
Messages
1,481
I'm married to a nurse that can give injections to patients all day long. However, when she gets an injection, she freaks out.
 

mugzy

Member
Registered
Joined
Nov 7, 2003
Messages
180
Wow... sound like you may have injected into a vein. Was it Deca only?
 

Vitruvian_Man

Banned
Joined
Dec 4, 2010
Messages
142
Today, after giving myself a shot of Deca in the left thigh, I immediately felt a severe burning/ache at injection site, followed by an intense wave of dizziness/lightheadedness, became diaphorectic, and passed out! Luckily I was sitting on the tub and just slid down onto the rug! I woke up a few seconds later but only cause I was urinating on my leg!!! Needless to say this has never happened! I'm a nurse and I know all the anatomical positions for injections and I always aspirate prior to injection. I can't explain this! I was supposed to give my self a second shot of Test E but was too scared to do so! Any thoughts???:(
You knicked a vein or just had little girly-man nerves

That is f***ing gnarly that you pissed yourself.

hahahahahahahaaaahahahahhaaahahhahahahahahhahahahahahhahahahahaha

-VM
 
Last edited:

mitochondria

Member
Registered
Joined
Nov 13, 2009
Messages
741
well i ve never read that injecting into a vein would this, but only get passed in the lung and maybe some coughing.

some are saying nerves

hiting a nerve i dont believe would do this

so if they mean nerves as in you were nervous, and you actauly fainted, but that doesnt sound right cuz youve done this before wrigt and a nurse, so were you nervous and possibly fainted and pissed youre self or there another medical explanation here?

were you hard of breathing, relaxed? heart bumping?

but god dam if that happened to me i would throw the shit away for good, this could had been worse
 

Gaintrain

New member
Kilo Klub Member
Joined
Nov 27, 2010
Messages
1,686
wow bro sorry bout the bad luck i have nickd nerves an blood vessels b4 to an never had a problem ike that.. i always aspirate to my old roomie was a nurse an taught me all bout doin it proper... fuckn pissing urself must have suckd
 

Amazon Doll

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Apr 29, 2007
Messages
1,712
I didn't say "hitting a nerve" I said "nerves" as in anxiety.

People hyperventalate when they give themselves a shot and it makes them light headed, and you can faint from this.
 

Jugghead

New member
Registered
Joined
Dec 23, 2006
Messages
236
Nah bro's! wasn't nervous at all. I never get nervous! I've given myself about a couple hundred shots, maybe 2-3 dozen in the thighs, and never had this happen. That's why I was so freaked out! And I was totally relaxed, had gotten up a couple minutes before after taking a nap. It was totally instantaneous...injected myself, felt the burning, then immediately a wave of dizziness and a "sick" feeling, next thing I know I'm on the floor! no shortness of breath or chest pain or anxiety like i thought you would get from shooting in a vein. Totally weird!
 

shortyshort

New member
Registered
Joined
Aug 11, 2010
Messages
167
did you use 1.5" pin or 1" pin?

so you were sitting on the edge of the tub with legs bent in like if you were sitting in a chair? or did you have your legs extended?
 
Last edited:

Trainwreck80

Member
Registered
Joined
Sep 12, 2008
Messages
182
Have you ever used this brand of deca before? The most logical and obvious answer is an allergic reaction considering all the info you gave. Could be allergic to the oil or a solvent or something.
 

Vitruvian_Man

Banned
Joined
Dec 4, 2010
Messages
142
Have you ever used this brand of deca before? The most logical and obvious answer is an allergic reaction considering all the info you gave. Could be allergic to the oil or a solvent or something.
He clearly didn't have an allergic reaction. He had absolutely no symptoms of an allergen. Trust me, I am allergic to most things you could name off the top of your head. Hell I'm even allergic to cottonseed oil, and thus can't use many suppliers. Itching, swelling, constriction of the airway, and anaphalaxtic sides would be considered an allergic reaction. Not getting nervous, passing out, and pissing all over yourself.

or am I mistaken... :banghead:

-VM
 

BigEnough

Banned
Joined
Jul 30, 2007
Messages
1,291
If the poster knows it all, What's the point in trying to answer his question? Here I have an idea.... Like others said beofe.... You got nervous and fainted. It has nothing to do with a vein or the gear. I mean, Unless being a nurse makes you immune to fainting. :rolleyes:
 
Last edited:

jpsstar

Member
Registered
Joined
Jan 22, 2009
Messages
133
My 1st time injecting anything(test cyp) when i was younger. I put in my glute, broke out in a cold sweat, got the stuff in, then passed out! after a few seconds i came to and i was fine. Like others said its nerves, atleast in my case it was.
 

Jugghead

New member
Registered
Joined
Dec 23, 2006
Messages
236
No allergies, i would know. I was sitting on tub with my leg extended. And I've been using this Deca for my whole cycle, 8 wks so far. I'm thinking that somehow the pain/burning from shot caused a vagal response and my BP dropped ( I became diaphorectic & dizzy) & that's why I passed out. Like I've said, never happened before and I've done shots in my delts, calves, biceps, triceps, all over & i've had some pretty painful injections but never got sick or passed-out. I'm also thinking I may have been hypoglycemic, I hadn't eating many carbs or calories period before this (I was gonna be working all night, so I usually will eat most of my calories at work). Anyway, I took my Test E shot this morning in my lt glute w/o any prob!
 

cooper250

Member
Registered
Joined
Dec 22, 2007
Messages
170
I've had similar exp. like that without the passing out though. came from a board sponsor hear so ive been told and havent done a shot since.this was a few months ago scared shit out of me,besides also broke out in severe cold sweay/shakes on 2 other occasions but not right after inj. just at night.hate ug. shit cause u never know what ur getting.not sure if it was gear or not but hasnt happend since stopping.later
 

BigEnough

Banned
Joined
Jul 30, 2007
Messages
1,291
No allergies, i would know. I was sitting on tub with my leg extended. And I've been using this Deca for my whole cycle, 8 wks so far. I'm thinking that somehow the pain/burning from shot caused a vagal response and my BP dropped ( I became diaphorectic & dizzy) & that's why I passed out. Like I've said, never happened before and I've done shots in my delts, calves, biceps, triceps, all over & i've had some pretty painful injections but never got sick or passed-out. I'm also thinking I may have been hypoglycemic, I hadn't eating many carbs or calories period before this (I was gonna be working all night, so I usually will eat most of my calories at work). Anyway, I took my Test E shot this morning in my lt glute w/o any prob!
You should always keep your knees bent, That way they can't lock... It can cause some to passout! Can I ask why you take your test e and deca separate?
 

Forum statistics

Total page views
499,884,318
Threads
123,001
Messages
2,332,763
Members
154,867
Latest member
Kylo Tren
Top